# SDR SWIA202503030110

- Difficulty date: January 10, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 40,424 hours, 36,812 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DRAG RAISER ANGLE IS CRACKED.   (FILED OPEN)     REPAIRED PAX DOOR DRAG ANGLE IAW REO 601R-52-11-513.  TASK CARD 51-900-1003-SKY COMPLETED M-337 ATTACHED
